Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 35 (1980), 1437-1443
DOI: https://doi.org/10.1090/S0025-5718-80-99960-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. FLETCHER, J. C. P. MILLER, L. ROSENHEAD & L. J. COMRIE, An Index of Mathematical Tables, 2nd ed., published for Scientific Computing Service Ltd. by Addison-Wesley, Reading, Mass., 1962, pp. 414, 415. MR 0142796 (26:365a)
  • [2] HENRY E. FETTIS & JAMES C. CASLIN, An Extended Table of Zeros of Cross Products of Bessel Functions, Report ARL 66-0023, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, February 1966, v + 129 pp., 28 cm. (Copies obtainable from the Defense Documentation Center, Cameron Station, Alexandria, Virginia.) See also Math. Comp., v. 21, 1967, pp. 507, 508. MR 0203096 (34:2949)
  • [3] HENRY E. FETTIS & JAMES C. CASLIN, More Zeros of Bessel Function Cross Products, Force, Wright-Patterson Air Force Base, Ohio, December 1968, v + 56 pp., 28 cm. (Released to the Clearinghouse, U. S. Department of Commerce, Springfield, Virginia 22151.) See also Math. Comp., v. 23, 1969, p. 884.
  • [1] R. P. BRENT, "A Fortran multiple-precision arithmetic package," ACM Trans. Math. Software, v. 4, 1978, pp. 57-70.
  • [2] R. P. BRENT, Numerical Investigation of the Riemann Siegel Approximation, Tech. Report, Dept. of Computer Science, Australian National University. (To appear.)
  • [3] C. B. HASELGROVE in collaboration with J. P. C. MILLER, Tables of the Riemann Zeta Function, Royal Soc. Math. Tables, Vol. 6, Cambridge, 1960.
  • [4] H. J. J. TE RIELE, "Computations concerning the conjecture of Mertens," J. Reine Angew. Math., v. 311/312, 1979, pp. 356-360. MR 549977 (81c:10055)
  • [1] H. W. LEOPOLDT, "Über Einheitengruppe und Klassenzahl reeler abelscher Zahlkörper," Abh. Deutsch. Akad. Wiss. Berlin Math.-Nat. KL, 1953, No. 2, Berlin, 1954. MR 0067927 (16:799d)
  • [2] H. W. LEOPOLDT' "Über ein Fundamental-problem der Theorie der Einheiten algebraischer Zahlkörper," Sitz. Ber. Bayr. Akad. Wiss. Math.-Nat. Kl, 1956, No. 5.
  • [3] S. MÂKI, The Determination of Units in Real Cyclic Sextic Fields, Lecture Notes in Math., Springer-Verlag, Berlin, Heidelberg and New York, 1980. MR 584794 (82a:12004)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-80-99960-3
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society